Has anyone ever complained about sore eyes causing headaches ? My eyes are feeling so strained and I don't know if its the propranolol
Eye strain can definitely cause headaches. Especially the kind that feel right behind your eyes. I cannot say what the cause of your eye strain is, my father was on propranolol for a while but did not have eye pains or headaches with it. Also, it is in a certain class of medications some people with migraines take to try and prevent future migraines (beta blockers).
In any case, it's probably a good idea make an appointment to see an Optometrist/Ophthalmologist about a comprehensive eye & vision check, etc.
Best of luck!
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2015 • 3 answers
Updated 22 Mar 2017 • 1 answer
Updated 27 Dec 2016 • 1 answer
Updated 25 Jun 2017 • 1 answer
Updated 8 Apr 2018 • 1 answer